Agent Orange and Other Factors in Peripheral Neuropathy

One of the most devastating effects to come out of the Vietnam era was agent orange.  Agent Orange has been linked to a number of health disorders not the least of which is often a brutal neuropathy.

There are also other disorders from which are veterans suffer due to everything from infections, trauma, and a multitude of other exposures.

We recently discharged a veteran serviceman with 40% improvement in his PN Symptoms after completing 2 months of intensive in-office care.

His history included Agent Orange exposure, and unfortunately lymphoma.

He was recently post-chemotherapy.

After 3.5 weeks of our in-office care, he was able to stop wearing lidocaine patches, and shortly thereafter was able to reduce his gabapentin (Neurontin) significantly.

He also cut down pain meds substantially.

His care was intensive, using different manual therapies, component dietary supplements and modifications along the way, topical supplements, various ND Techniques were performed until the right combination was achieved.

He was discharged to follow-up care after just 5 weeks!

There is more on Agent Orange and Our Veterans HERE

Meanwhile, we welcome your patient inquiries and can even help get you some treatment tools via the VA.

If you are, or know a Vet who needs extra help, You Can Send us an email at patientcare@gmail.com with “VET NEEDS HELP” in the subject line.

Thank You For Your Service!

Agent Orange and Other Factors in Peripheral Neuropathy is a post from: #1 in Neuropathy & Chronic Pain Treatment

The post Agent Orange and Other Factors in Peripheral Neuropathy appeared first on #1 in Neuropathy & Chronic Pain Treatment.

Leave a Reply

You must be logged in to post a comment.